# SDR 2024FA0000037

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: General aviation
- Aircraft: N787EC
- Propeller: Hartzl HCC2Y*
- System (JASC): 6100 · Propeller System
- Part: Spinner
- Part number: A2295P
- Part serial: NA
- Condition: Unknown
- Location: Propeller
- Part time: 3,588 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPINNER BULKHEAD PART NUMBER CRACKED ADJACENT TO REINFORCEMENT TO PROP HUB ATTACH BOLT
